# SDR UALA2009122804012

- Difficulty date: December 26, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 47,641 hours, 17,259 cycles
- Engine: Iae V2527A5
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO DAMAGE TO RT WING LOWER WINGLET, NECESSARY TO PERFORM INSP.  AFTER REMOVING WINGLET FOUND 4 POPPED RIVETS, DAMAGED RIB, 2 LOOSE RIVETS IN BOTTOM SIDE AND WRINKLED SKIN TO NEXT INBD RIB.  DAMAGE WAS IS THE WING TIP ASSY.  REPLACED WING TIP ASSY.  OPS CHECK OK.
